# SDR IPXA2019102548273

- Difficulty date: October 24, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 21,063 hours, 13,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Inaccurate
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE SHOWS NEEDLE IN RED OUT OF GREEN BAND.   PERFORMED SATISFACTORY INSPECTION AND CHECK OF SLIDE PER AMM 25-61-20-0601. OK FOR SERVICE. PRSSURE INDICATION NORMAL.
